# SDR A6WA2019112147027

- Difficulty date: November 7, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,681 hours, 43,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 601R149322
- Part serial: NSN
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B FOREFLAP / AFT FLAP FITTING WORN DUE TO SEIZED ROLLER.AT FZ 189.57.  AIRCRAFT REMOVED FROM SERVICE  BLENDED CHAFE DAMAGE AREA ON R/H WING O/B FLAP O/B FOREFLAP FITTING AND AFT FLAP FITTING IN AN AREA OF 4.2"L X .20"W X .005"D WITHIN LIMITS REF ASAP EA#AWAC CRJ257-01385 REV B AND AWAC SUPPLEMENT NO: 19-320.FITTING PART NUMBERS 601R14932-2 AND 601R14908-2
